# SDR ASOA2019102285107

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 46,988 hours, 35,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHTS STAY ON AFTER SHUTDOWN. THE PILOT STATED DISCREPANCY NO LONGER EXISTS PER MX CONTROL AND NO FURTHER ACTION WAS REQUIRED. A/C WAS APPROVED FOR RETURN TO SERVICE.
